Hi, Unfortunately some women do continue to experience pregnancy symptoms after coming off contraceptives a lot longer than others. But all unusual symptoms after stopping/starting contraceptives need to be reported to your doctor. Most side effects should stop around 4-6 months after stopping contraceptives in usual cases but in most cases symptoms disperse within 3-4 months. See your doctor and rule out pregnancy and also have your hormones checked.
You could possibly be pregnant , in the early stages.
Tender breasts, lower back pain, bloated stomach, cranky disposition, zits
I suggest you ask your obstetrician.
A bloated stomach is one of the pregnancy symptoms yes.
Take a pregnancy test
due to the stomach pushing the blood
Trichomoniasis will not cause a bloated stomach, although the treatment may. Contact your health care provider to find out of reexamination is needed.
Bloated, full, or pregnant
When you are very full and have to much gas in your stomach. Almost like your about to explode.
My stomach feels bloated.The bloated dead body of the fish floated to the top of the fish tank.
Well, it could be just period symptoms, i.e., breasts are growing and your bloated, but if you've actually noticed your stomach is considerably bigger I'd say youre pregnant for sure. Take the First Response test and find out.
you will be having your first signs and starting your period
Its probably pregnet
Sometimes that can be a sign that you're going to have a really bad period. That happened to me twice this year and both times I thought I was pregnant. I was bloated, tender breasts, missed period...but it eventually came. I was so bloated I gained 4 pounds in water weight. But there's no way to tell whether I was pregnant and miscarried early or if I legitmately had a period.
no, it actually makes you feel a little bloated.
your on your period or about to startormaybe its not bloating and your just fat
stomach cramps, lower adominal pain, bloated stomach